Abstract and Applied Analysis

On the S -Invariance Property for S -Flows

Amin Saif and Adem Kılıçman

Full-text: Open access

Abstract

We define an equivalence relation on a topological space which is acted by topological monoid S as a transformation semigroup. Then, we give some results about the S -invariant classes for this relation. We also provide a condition for the existence of relative S -invariant classes.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 375014, 5 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313170925

Digital Object Identifier
doi:10.1155/2010/375014

Mathematical Reviews number (MathSciNet)
MR2739689

Zentralblatt MATH identifier
1208.54015

Citation

Saif, Amin; Kılıçman, Adem. On the S -Invariance Property for S -Flows. Abstr. Appl. Anal. 2010 (2010), Article ID 375014, 5 pages. doi:10.1155/2010/375014. https://projecteuclid.org/euclid.aaa/1313170925


Export citation